# SDR MALA040299

- Difficulty date: March 29, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- Aircraft time: 9,369 hours, 9,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6122751
- Part serial: 0009407
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N 61-2275-1, S/N 0009407 WAS REMOVED FOR SCHEDULED MAINTENANCE ON 2/27/04.  ON 3/29/04 THE BATTERY ASSEMBLY FAILED CAPACITY CHECK ON THE BENCH.  BATTERY ASSEMBLY P/N 61-2275-1 WAS REPLACED AND UNIT WAS RTS ON 3/31/04.
